# SDR HEER117215

- Difficulty date: September 2, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0456
- Aircraft time: 779 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Shaft
- Part number: L623M1006103
- Part serial: FRMB8205
- Condition: Unbonded
- Location: Main Rotor
- Part time: 779 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STRAIN GAUGE UNBONDED WHILE TROUBLESHOOTING MAST MOMENT PROBLEM.  REPLACED ROTOR HUB SHAFT ASSY.  TO BE SENT TO MFG FOR CORE EXCHANGE.
